Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 978635, 58 pages
http://dx.doi.org/10.1155/2010/978635
Research Article

Diagrammatics for Soergel Categories

Department of Mathematics, Columbia University, New York, NY 10027, USA

Received 4 May 2010; Accepted 31 December 2010

Academic Editor: Alistair Savage

Copyright © 2010 Ben Elias and Mikhail Khovanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Soergel, “The combinatorics of Harish-Chandra bimodules,” Journal für die Reine und Angewandte Mathematik, vol. 429, pp. 49–74, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. I. Grojnowski and G. Lusztig, “On bases of irreducible representations of quantum GLn,” in Kazhdan-Lusztig Theory and Related Topics, vol. 139 of Contemporary Mathematics, pp. 167–174, American Mathematical Society, Providence, RI, USA, 1992. View at Google Scholar · View at Zentralblatt MATH
  3. A. A. Beĭlinson, G. Lusztig, and R. MacPherson, “A geometric setting for the quantum deformation of GLn,” Duke Mathematical Journal, vol. 61, no. 2, pp. 655–677, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. Grojnowski, “The coproduct for quantum GLn,” preprint 1992.
  5. J. Bernstein, I. Frenkel, and M. Khovanov, “A categorification of the Temperley-Lieb algebra and Schur quotients of U(sl2) via projective and Zuckerman functors,” Selecta Mathematica, vol. 5, no. 2, pp. 199–241, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. I. Frenkel, M. Khovanov, and C. Stroppel, “A categorification of finite-dimensional irreducible representations of quantum sl2 and their tensor products,” Selecta Mathematica, vol. 12, no. 3-4, pp. 379–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. Crane and I. B. Frenkel, “Four-dimensional topological quantum field theory, Hopf categories, and the canonical bases,” Journal of Mathematical Physics, vol. 35, no. 10, pp. 5136–5154, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. B. Frenkel, “Unpublished notes,” Circa 1994.
  9. A. Lauda, “A categorification of quantum sl2,” Advances in Mathematics, vol. 225, no. 6, pp. 3327–3424, 2010. View at Google Scholar
  10. M. Khovanov and A. Lauda, “A diagrammatic approach to categorification of quantum groups III,” Quantum Topology, vol. 1, no. 1, pp. 1–92, 2010. View at Google Scholar
  11. J. Chuang and R. Rouquier, “Derived equivalences for symmetric groups and sl2-categorification,” Annals of Mathematics, vol. 167, no. 1, pp. 245–298, 2008. View at Publisher · View at Google Scholar
  12. R. Rouquier, “2-Kac-Moody Lie algebras,” http://arxiv.org/abs/0812.5023.
  13. N. Libedinsky, “Presentation of right-angled Soergel categories by generators and relations,” Journal of Pure and Applied Algebra, vol. 214, no. 12, pp. 2265–2278, 2010. View at Publisher · View at Google Scholar
  14. W. Soergel, “Kazhdan-Lusztig-Polynome und unzerlegbare Bimoduln "uber Polynomringen,” Journal of the Institute of Mathematics of Jussieu, vol. 6, no. 3, pp. 501–525, 2007. View at Google Scholar
  15. D. Kazhdan and G. Lusztig, “Representations of Coxeter groups and Hecke algebras,” Inventiones Mathematicae, vol. 53, no. 2, pp. 165–184, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Kazhdan and G. Lusztig, “Schubert varieties and Poincaré duality,” in Geometry of the Laplace operator, vol. 36 of Proceedings of Symposia in Pure Mathematics, pp. 185–203, American Mathematical Society, Providence, RI, USA, 1980. View at Google Scholar · View at Zentralblatt MATH
  17. A. Beĭlinson and J. Bernstein, “Localisation de g-modules,” Comptes Rendus des Séances de l'Académie des Sciences, vol. 292, no. 1, pp. 15–18, 1981. View at Google Scholar
  18. J.-L. Brylinski and M. Kashiwara, “Kazhdan-Lusztig conjecture and holonomic systems,” Inventiones Mathematicae, vol. 64, no. 3, pp. 387–410, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. A. Beĭlinson, J. Bernstein, and P. Deligne, “Faisceaux pervers,” in Analysis and Topology on Singular Spaces, vol. 100 of Astérisque, pp. 5–171, Société Mathématique de France, Paris, France, 1982. View at Google Scholar · View at Zentralblatt MATH
  20. M. Varagnolo and E. Vasserot, “Canonical bases and Khovanov-Lauda algebras,” http://arxiv.org/abs/0901.3992.
  21. V. Mazorchuk and C. Stroppel, “Categorification of (induced) cell modules and the rough structure of generalised Verma modules,” Advances in Mathematics, vol. 219, no. 4, pp. 1363–1426, 2008. View at Publisher · View at Google Scholar
  22. R. Rouquier, “Categorification of the braid groups,” http://arxiv.org/abs/math/0409593.
  23. R. Rouquier, “Categorification of sl2 and braid groups,” in Trends in Representation Theory of Algebras and Related Topics, vol. 406 of Contemporary Mathematics, pp. 137–167, American Mathematical Society, Providence, RI, USA, 2006. View at Google Scholar · View at Zentralblatt MATH
  24. M. Khovanov, “Triply-graded link homology and Hochschild homology of Soergel bimodules,” International Journal of Mathematics, vol. 18, no. 8, pp. 869–885, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. Khovanov and L. Rozansky, “Matrix factorizations and link homology. II,” Geometry & Topology, vol. 12, no. 3, pp. 1387–1425, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. N. M. Dunfield, S. Gukov, and J. Rasmussen, “The superpolynomial for knot homologies,” Experimental Mathematics, vol. 15, no. 2, pp. 129–159, 2006. View at Google Scholar · View at Zentralblatt MATH
  27. J. Rasmussen, “Some differentials on Khovanov-Rozansky homology,” http://arxiv.org/abs/math/0607544.
  28. B. Webster, “Khovanov-Rozansky homology via a canopolis formalism,” Algebraic & Geometric Topology, vol. 7, pp. 673–699, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Mackaay, M. Stosic, and P. Vaz, “The 1,2-coloured HOMFLY-PT link homology,” Transactions of The American Mathematical Society, vol. 363, pp. 2091–2124, 2011. View at Google Scholar
  30. M. Mackaay, M. Stosic, and P. Vaz, “Sl(N) link homology using foams and the Kapustin-Li formula,” http://arxiv.org/abs/0708.2228.
  31. S. Morrison and A. Nieh, “On Khovanov’s cobordism theory for su(3) knot homology,” Journal of Knot Theory and Its Ramifications, vol. 17, no. 9, pp. 1121–1173, 2008. View at Google Scholar
  32. M. Khovanov and R. Thomas, “Braid cobordisms, triangulated categories, and flag varieties,” Homology, Homotopy and Applications, vol. 9, no. 2, pp. 19–94, 2007. View at Google Scholar · View at Zentralblatt MATH
  33. B. Elias and D. Krasner, “Rouquier complexes are functorial over braid cobordisms,” Homology, Homotopy and Applications, vol. 12, no. 2, pp. 109–146, 2010. View at Google Scholar
  34. P. Vaz, “The diagrammatic Soergel category and sl2 and sl3 foams,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 612360, 23 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  35. M. Mackaay and P. Vaz, “The diagrammatic Soergel category and sl(N) foams, for N>3,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 468968, 20 pages, 2010. View at Google Scholar
  36. B. Elias, “A diagrammatic Temperley-Lieb categorification,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 530808, 47 pages, 2010. View at Google Scholar
  37. W. Soergel, “Kazhdan-Lusztig polynomials and a combinatoric[s] for tilting modules,” Representation Theory, vol. 1, pp. 83–114, 1997. View at Publisher · View at Google Scholar
  38. W. Soergel, “Gradings on representation categories,” in Proceedings of the International Congress of Mathematicians (ICM '95), pp. 800–806, Birkhäuser, Zürich, Switzerland, 1995. View at Zentralblatt MATH
  39. W. Soergel, “Combinatorics of Harish-Chandra modules,” in Representation Theories and Algebraic Geometry, A. Broer, Ed., vol. 514 of NATO Advanced Science Institutes Series C: Mathematical and Physical Sciences, pp. 401–412, Kluwer Academic, Boston, Mass, USA, 1998. View at Google Scholar · View at Zentralblatt MATH
  40. P. Fiebig, “The combinatorics of Coxeter categories,” Transactions of the American Mathematical Society, vol. 360, no. 8, pp. 4211–4233, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. N. Libedinsky, “Sur la catégorie des bimodules de Soergel,” Journal of Algebra, vol. 320, no. 7, pp. 2675–2694, 2008. View at Google Scholar
  42. N. Libedinsky, “Équivalences entre conjectures de Soergel,” Journal of Algebra, vol. 320, no. 7, pp. 2695–2705, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. B. Webster and G. Williamson, “A geometric model for Hochschild homology of Soergel bimodules,” Geometry & Topology, vol. 12, no. 2, pp. 1243–1263, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. G. Williamson, Singular Soergel bimodules, Doctoral thesis, Albert-Ludwigs-Universität, 2008.
  45. D. Bar-Natan and S. Morrison, “The Karoubi envelope and Lee's degeneration of Khovanov homology,” Algebraic & Geometric Topology, vol. 6, pp. 1459–1469, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. V. F. R. Jones, “Hecke algebra representations of braid groups and link polynomials,” Annals of Mathematics, vol. 126, no. 2, pp. 335–388, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. B. Webster and G. Williamson, “Colored HOMFLYPT homology via equivariant sheaves and the weight filtration,” http://arxiv.org/pdf/0905.0486.
  48. A. D. Lauda, “Frobenius algebras and ambidextrous adjunctions,” Theory and Applications of Categories, vol. 16, no. 4, pp. 84–122, 2006. View at Google Scholar · View at Zentralblatt MATH
  49. M. Müger, “From subfactors to categories and topology. I. Frobenius algebras in and Morita equivalence of tensor categories,” Journal of Pure and Applied Algebra, vol. 180, no. 1-2, pp. 81–157, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. B. Bartlett, “The geometry of unitary 2-representations of finite groups and their 2-characters,” Applied Categorical Structures. In press. View at Publisher · View at Google Scholar
  51. B. Bartlett, On unitary 2-representations of finite groups and topological quantum field theory, Ph.D. thesis, University of Sheffield, 2008.
  52. J. R. B. Cockett, J. Koslowski, and R. A. G. Seely, “Introduction to linear bicategories,” Mathematical Structures in Computer Science, vol. 10, no. 2, pp. 165–203, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH